Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009, Article ID 710250, 13 pages
http://dx.doi.org/10.1155/2009/710250
Research Article

On a New Reliable Algorithm

1Department of Science, Faculty of Nursing and Sciences, Jerash Private University, 26150 Jerash, Jordan
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor, Malaysia

Received 8 August 2009; Revised 30 November 2009; Accepted 22 December 2009

Academic Editor: Dumitru Bǎleanu

Copyright © 2009 A. K. Alomari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. F. Simmons, Differential Equations with Applications and Historical Notes, International Series in Pure and Applied Mathematic, McGraw-Hill, New York, NY, USA, 1972. View at MathSciNet
  2. J. Biazar and R. Montazeri, “A computational method for solution of the prey and predator problem,” Applied Mathematics and Computation, vol. 163, no. 2, pp. 841–847, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. S. H. Chowdhury, I. Hashim, and S. Mawa, “Solution of prey-predator problem by numeric-analytic technique,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1008–1012, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. Yusufoğlu and B. Erbaş, “He's variational iteration method applied to the solution of the prey and predator problem with variable coefficients,” Physics Letters A, vol. 372, no. 21, pp. 3829–3835, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Rafei, H. Daniali, and D. D. Ganji, “Variational interation method for solving the epidemic model and the prey and predator problem,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1701–1709, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Biazar, M. Ilie, and A. Khoshkenar, “A new approach to the solution of the prey and predator problem and comparison of the results with the Adomian method,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 486–491, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. J. Liao, Homotopy analysis method and its application, Ph.D. dissertation, Shanghai Jiao Tong University, Shanghai, China, 1992.
  8. S. J. Liao, Beyond Perturbation: Introduction to Homotopy Analysis Method, vol. 2 of CRC Series: Modern Mechanics and Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004. View at MathSciNet
  9. S. J. Liao, “Comparison between the homotopy analysis method and homotopy perturbation method,” Applied Mathematics and Computation, vol. 169, no. 2, pp. 1186–1194, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. J. Liao, “An explicit, totally analytic approximate solution for Blasius' viscous flow problems,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 759–778, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. J. Liao, “On the homotopy analysis method for nonlinear problems,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 499–513, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. J. Liao, “Series solutions of unsteady boundary-layer flows over a stretching flat plate,” Studies in Applied Mathematics, vol. 117, no. 3, pp. 239–263, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Hayat and M. Sajid, “On analytic solution for thin film flow of a fourth grade fluid down a vertical cylinder,” Physics Letters A, vol. 361, no. 4-5, pp. 316–322, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. T. Hayat and M. Khan, “Homotopy solutions for a generalized second-grade fluid past a porous plate,” Nonlinear Dynamics, vol. 42, no. 4, pp. 395–405, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Hayat, Z. Abbas, and M. Sajid, “Heat and mass transfer analysis on the flow of a second grade fluid in the presence of chemical reaction,” Physics Letters A, vol. 372, no. 14, pp. 2400–2408, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. T. Hayat, M. Sajid, and M. Ayub, “On explicit analytic solution for MHD pipe flow of a fourth grade fluid,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 4, pp. 745–751, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. Xu and S. Liao, “Dual solutions of boundary layer flow over an upstream moving plate,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 2, pp. 350–358, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Abbasbandy, “Solitary wave solutions to the Kuramoto-Sivashinsky equation by means of the homotopy analysis method,” Nonlinear Dynamics, vol. 52, no. 1-2, pp. 35–40, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Sami Bataineh, M. S. M. Noorani, and I. Hashim, “On a new reliable modification of homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 2, pp. 409–423, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. K. Alomari, M. S. M. Noorani, and R. Nazar, “Adaptation of homotopy analysis method for the numeric-analytic solution of Chen system,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 2336–2346, 2009. View at Publisher · View at Google Scholar
  21. S. Abbasbandy, “The application of homotopy analysis method to nonlinear equations arising in heat transfer,” Physics Letters A, vol. 360, no. 1, pp. 109–113, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Tan and S. Abbasbandy, “Homotopy analysis method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 3, pp. 539–546, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. A. K. Alomari, M. S. M. Noorani, and R. Nazar, “Solutions of heat-like and wave-like equations with variable coefficients by means of the homotopy analysis method,” Chinese Physics Letters, vol. 25, no. 2, pp. 589–592, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. A. K. Alomari, M. S. M. Noorani, and R. Nazar, “Explicit series solutions of some linear and nonlinear Schrodinger equations via the homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1196–1207, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. Abbasbandy, “The application of homotopy analysis method to solve a generalized Hirota-Satsuma coupled KdV equation,” Physics Letters A, vol. 361, no. 6, pp. 478–483, 2007. View at Publisher · View at Google Scholar · View at Scopus
  26. A. S. Bataineh, M. S. M. Noorani, and I. Hashim, “Modified homotopy analysis method for solving systems of second-order BVPs,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 2, pp. 430–442, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  27. A. S. Bataineh, M. S. M. Noorani, and I. Hashim, “The homotopy analysis method for Cauchy reaction-diffusion problems,” Physics Letters A, vol. 372, no. 5, pp. 613–618, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  28. F. M. Allan, “Construction of analytic solution to chaotic dynamical systems using the homotopy analysis method,” Chaos, Solitons and Fractals, vol. 39, no. 4, pp. 1744–1752, 2009. View at Publisher · View at Google Scholar · View at Scopus